含双参数的半线性奇异摄动问题的一致收敛差分格式  

A Uniformly Convergent Difference Scheme for a Semilinear Singular Perturbation Problem Involving Two Parameters

在线阅读下载全文

作  者:王国英[1] 

机构地区:[1]南京大学

出  处:《计算数学》1991年第4期413-416,共4页Mathematica Numerica Sinica

摘  要:考虑半线性边值问题: T(y)≡-εy″+μ(a(x)y)′+b(x,y)=0,0<x<1,(1.1a) B(y)≡(y(0),y(1))=(A,B), (1.1b)这里ε和μ是同时趋于零的正的小参数,假设a(x)∈C^4[0,1],b(x,y)∈c^4([0,1]×R),In this paper, a difference scheme for solving a semilinear singular perturbationproblem with two small parameters is presented. It is shown that the solution ofthe scheme converges, uniformly in perturbation parameters, to that of the contin-uous problem. A numerical example is given.

关 键 词:半线性 边值问题 差分格式 参数 

分 类 号:O241.81[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象